Sh:762

Bib entry
@article{Sh:762,
 author = {Brendle, J{\"o}rg and Shelah, Saharon},
 title = {{Evasion and prediction. IV. Strong forms of constant prediction}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {42},
 number = {4},
 year = {2003},
 pages = {349--360},
 issn = {0933-5846},
 doi = {10.1007/s001530200143},
 mrclass = {03E17 (03E35 03E50)},
 mrnumber = {2018086},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.1007/s001530200143},
 note = {\href{https://arxiv.org/abs/math/0103153}{arXiv: math/0103153}},
 arxiv_number = {math/0103153}
}